# SDR USAA2013112200003

- Difficulty date: November 18, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 63,010 hours, 9,253 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21214001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MULTIPLE OXYGEN MASKS FAILED DROP TEST.  MAINTENANCE REPLACED ACTUATORS IN MULTIPLE CABIN LOCATIONS.
